MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; MALE-MALE MIDSECTION

ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; MALE-MALE MIDSECTION
Lot Number 90769-006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this adverse event, the patient had non-onkos femoral head and non-onkos total hip arthroplasty devices implanted.The root cause for the patient's hip dislocating was unable to be determined.Due to the surgeon's shortening of the limb during the revision, the limb length may have been a contributing factor to the hip dislocation.Based on review of the device history records and sterilization batch release records, it was concluded that the failure was not associated with the manufacture or the sterilization of the implants or a nonconformance.
 
Event or Problem Description
It was reported by an onkos distributor that a 55-year-old female patient with an eleos total femur replacement required a revision surgery due to dislocation of the proximal femur from the non-onkos acetabular devices which resulted in dislocation of the tibial rotational hinge at the knee.The revision surgery was performed on (b)(6) 2024 at which point the surgeon manually relocated the knee joint.At the time of this adverse event, the patient had non-onkos femoral head and non-onkos total hip arthroplasty devices implanted.

Brand Name
ELEOS LIMB SALVAGE SYSTEM
Common Device Name
MALE-MALE MIDSECTION
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer Contact
yara neurauter
77 east halsey road
parsippany, NJ 07054
MDR Report Key18989300
Report Number3013450937-2024-00070
Device Sequence Number12814275
Product Code KRO
UDI-Device IdentifierB278MS070MM02M0
UDI-PublicB278MS070MM02M0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Lot Number90769-006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2024
Initial Report FDA Received Date03/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DISTAL FEMUR AXIAL PIN; MALE-FEMALE MIDSECTION
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale